Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Vomiting black blood after drinking vodka, weakness, sweating, burning stomach, chest pain

Hi I drank too much vodka 3 nights ago and I was vomiting black blood for over 7hours and felt very weak and sweating and felt like I was going to faint, I feel still weak and my stomach feels like its burning and my chest but last night I got server pains it felt like I was repeatedly being hit in the heart and even drinking water hurts as it goes down could you please tell me what this all is
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, and welcome to HCM!

You have a potentially life-threatening condition and need to be evaluated by a doctor IMMEDIATELY. It sounds like you have had serious bleeding in your gastrointestinal tract (stomach, intestines, etc). This can happen in patients who abuse alcohol and develop liver disease (cirrhosis). It is quite possible to bleed to death from this type of problem, so this is something you must take very seriously.

I wish you good health, and thank you for posting on HCM!
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor